ICD-10 Diagnosis Code T37.8X1A

Poisoning by oth systemic anti-infect/parasit, acc, init

Diagnosis Code T37.8X1A

ICD-10: T37.8X1A
Short Description: Poisoning by oth systemic anti-infect/parasit, acc, init
Long Description: Poisoning by other specified systemic anti-infectives and antiparasitics, accidental (unintentional), initial encounter
This is the 2017 version of the ICD-10-CM diagnosis code T37.8X1A

Valid for Submission
The code T37.8X1A is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Systemic anti- infectives and antiparasitics (T37)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T37.8X1A is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 917 - POISONING AND TOXIC EFFECTS OF DRUGS WITH MCC
  • 918 - POISONING AND TOXIC EFFECTS OF DRUGS WITHOUT MCC

Synonyms
  • 4-quinolones overdose
  • 4-quinolones poisoning
  • Accidental 4-quinolones overdose
  • Accidental 4-quinolones poisoning
  • Accidental diiodohydroxyquinoline poisoning
  • Accidental flucytosine overdose
  • Accidental flucytosine poisoning
  • Accidental hydroxyquinoline overdose
  • Accidental hydroxyquinoline poisoning
  • Accidental trimethoprim overdose
  • Accidental trimethoprim poisoning
  • Arsenical anti-infective poisoning
  • Chiniofon poisoning
  • Flucytosine overdose
  • Hydroxyquinoline overdose
  • Hydroxyquinoline poisoning
  • Nitrofuran derivative overdose
  • Poisoning caused by anti-infective compound of antimony
  • Poisoning caused by anti-infective compound of bismuth
  • Poisoning caused by anti-infective compound of lead
  • Poisoning caused by anti-infective compound of mercury
  • Poisoning caused by diiodohydroxyquin
  • Poisoning caused by flucytosine
  • Poisoning caused by heavy metal anti-infective
  • Poisoning caused by nitrofuran derivatives
  • Poisoning caused by quinoline AND/OR hydroxyquinoline derivative
  • Trimethoprim overdose
  • Trimethoprim poisoning

Information for Patients


Medication Errors

Medicines cure infectious diseases, prevent problems from chronic diseases, and ease pain. But medicines can also cause harmful reactions if not used correctly. Errors can happen in the hospital, at the doctor's office, at the pharmacy, or at home. You can help prevent errors by

  • Knowing your medicines. Keep a list of the names of your medicines, how much you take, and when you take them. Include over-the-counter medicines, vitamins, and supplements and herbs. Take this list to all your doctor visits.
  • Reading medicine labels and following the directions. Don't take medications prescribed for someone else.
  • Taking extra caution when giving medicines to children.
  • Asking questions. If you don't know the answers to these questions, ask your doctor or pharmacist.
    • Why am I taking this medicine?
    • What are the common problems to watch out for?
    • What should I do if they occur?
    • When should I stop this medicine?
    • Can I take this medicine with the other medicines on my list?

Centers for Disease Control and Prevention

  • 6 Tips to Avoid Medication Mistakes (Food and Drug Administration)
  • How and when to get rid of unused medicines (Medical Encyclopedia)
  • Keeping your medications organized (Medical Encyclopedia)
  • Medication safety during your hospital stay (Medical Encyclopedia)
  • Medication safety: Filling your prescription (Medical Encyclopedia)
  • Storing your medicines (Medical Encyclopedia)
  • Taking medicine at home - create a routine (Medical Encyclopedia)


[Read More]
Previous Code
Previous Code T37.8X1
Next Code
T37.8X1D Next Code